Equivalence of Morse-Smale flows on 4-manifolds
E.V. Zhuzhoma1, V.S. Medvedev2
|Annotation||The paper concerns to the question of a topological classification of Morse-Smale flows with three critical points on closed 4-manifolds. One proves that if $f^t_1$, $f^t_2$ are Morse-Smale flows with the non-wandering set consisting of three points on closed 4-manifolds $M^4_1$, $M^4_2$ respectively, then $f^t_1$, $f^t_2$ are topologically equivalent.|
|Keywords||Topological classification, Morse-Smale flows, 4-manifolds|
1Professor of Mathematics Chair, Nizhny Novgorod State Pedagogical University, Nizhny Novgorod; firstname.lastname@example.org.
2Senior Staff Scientist, Institute of Applied Mathematics and Cybernetics, Nizhny Novgorod; email@example.com.
Citation: E.V. Zhuzhoma, V.S. Medvedev, "[Equivalence of Morse-Smale flows on 4-manifolds]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,14:4 (2012) 7–13 (In Russian)